🎉 Up to 70% Off Selected ItemsShop Sale
HomeStore

TAISHO Pabron S (with Added Vitamin C) (Powder Type)

Product image 1

TAISHO Pabron S (with Added Vitamin C) (Powder Type)

Ingredients:

  • In 1 packet (0.96g):
    • Bromhexine Hydrochloride: 4mg
    • Dextromethorphan Hydrobromide: 16mg
    • dl-Methylephedrine Hydrochloride: 20mg
    • Acetaminophen: 300mg
    • Chlorpheniramine Maleate: 2.5mg
    • Calcium Ascorbate: 83.3mg (250mg in 3 packets)
    • Riboflavin (Vitamin B2): 4mg
    • Potato Starch
    • Anhydrous Silicic Acid
    • Cellulose
    • D-mannitol
    • Hydroxypropylcellulose
    • Aspartame (L-phenylalanine compound)
    • Flavoring
    • Starch Sodium Octenyl Succinate

Dosage:

  • Ages 15+: 1 packet, 3 times per day
  • Ages 11-14: 2/3 packet, 3 times per day
  • Ages 7-10: 1/2 packet, 3 times per day
  • Ages 3-6: 1/3 packet, 3 times per day
  • Ages 1-2: 1/4 packet, 3 times per day
  • Under 1: Do not take

Precautions:

  • Comply with the prescribed dosage and administration instructions.
  • The use of the drug in children should be supervised by a parent.
  • Infants under 2 years old should consult a physician before use. Use the drug only in unavoidable cases.
  • Yellow urine after taking the drug is due to the vitamin B2 content and is not a concern.

When Not to Use the Product:

  • Do not take if you are allergic to this drug or its ingredients.
  • Do not take if you have experienced asthma after using this drug or other cold remedies, antipyretic analgesics.
  • Do not use while taking other cold medicines, antipyretics/analgesics, sedatives, expectorants, antihistamines (e.g., rhinitis medicines, motion sickness medicine, allergy medicine).
  • Avoid driving or operating machinery after taking this drug (may cause sleepiness).
  • Do not drink alcohol before or after taking this drug.
  • Do not use this medicine for extended periods.

Storage Instructions:

  • Store in a cool place with low humidity, away from direct sunlight.
  • Keep out of reach of children.
  • Do not transfer to other containers to avoid misuse or deterioration.
  • If a pack is opened, fold the opening and store it for no more than 2 days.
  • Do not take past the expiration date.

Consultation:

Consult a physician, pharmacist, or registered salesperson before use if you:

  • Are undergoing medical treatment.
  • Are pregnant or suspect pregnancy.
  • Are breastfeeding.
  • Are elderly.
  • Have had allergic reactions to drugs.
  • Have symptoms like hyperthermia or difficulty urinating.
  • Have conditions such as thyroid disease, diabetes, heart disease, hypertension, liver disease, kidney disease, gastric/duodenal ulcers, or glaucoma.

Adverse Reactions:

Discontinue use and consult a physician if you experience:

  • Skin: Rash/redness, itching
  • Gastrointestinal: Nausea/vomiting, loss of appetite
  • Neuropsychiatric: Dizziness
  • Respiratory: Shortness of breath, breathing difficulties
  • Urinary: Difficulty urinating
  • Other: Excessive temperature decrease

Serious Reactions (seek medical attention immediately):

  • Anaphylaxis: Itching, hives, hoarseness, sneezing, itchy throat, breathing difficulties, palpitations, confusion
  • Stevens-Johnson Syndrome or Toxic Epidermal Necrolysis: Fever, eye redness, eye discharge, lip erosion, pain in the throat, widespread skin rash, small pimples, malaise, anorexia
  • Drug-Induced Hypersensitivity Syndrome: Skin redness, rash, fever, malaise, swollen lymph nodes
  • Liver Failure: Fever, itching, rash, jaundice, brown urine, malaise, loss of appetite
  • Kidney Disorders: Fever, rash, reduced urine output, edema, malaise, joint pain, diarrhea
  • Interstitial Pneumonia: Shortness of breath, dry cough, fever
  • Asthma: Wheezing, difficulty breathing
  • Aplastic Anemia: Bruises, nosebleeds, bleeding gums, fever, pale skin, fatigue, shortness of breath, dizziness, blood in urine
  • Agranulocytosis: High fever, chills, sore throat

Common Symptoms to Watch For:

  • Dry mouth, drowsiness

If symptoms persist or worsen, stop taking the drug and consult a physician or pharmacist.

$6.36

Original: $21.21

-70%
TAISHO Pabron S (with Added Vitamin C) (Powder Type)—

$21.21

$6.36

Product Information

Shipping & Returns

Description

Ingredients:

  • In 1 packet (0.96g):
    • Bromhexine Hydrochloride: 4mg
    • Dextromethorphan Hydrobromide: 16mg
    • dl-Methylephedrine Hydrochloride: 20mg
    • Acetaminophen: 300mg
    • Chlorpheniramine Maleate: 2.5mg
    • Calcium Ascorbate: 83.3mg (250mg in 3 packets)
    • Riboflavin (Vitamin B2): 4mg
    • Potato Starch
    • Anhydrous Silicic Acid
    • Cellulose
    • D-mannitol
    • Hydroxypropylcellulose
    • Aspartame (L-phenylalanine compound)
    • Flavoring
    • Starch Sodium Octenyl Succinate

Dosage:

  • Ages 15+: 1 packet, 3 times per day
  • Ages 11-14: 2/3 packet, 3 times per day
  • Ages 7-10: 1/2 packet, 3 times per day
  • Ages 3-6: 1/3 packet, 3 times per day
  • Ages 1-2: 1/4 packet, 3 times per day
  • Under 1: Do not take

Precautions:

  • Comply with the prescribed dosage and administration instructions.
  • The use of the drug in children should be supervised by a parent.
  • Infants under 2 years old should consult a physician before use. Use the drug only in unavoidable cases.
  • Yellow urine after taking the drug is due to the vitamin B2 content and is not a concern.

When Not to Use the Product:

  • Do not take if you are allergic to this drug or its ingredients.
  • Do not take if you have experienced asthma after using this drug or other cold remedies, antipyretic analgesics.
  • Do not use while taking other cold medicines, antipyretics/analgesics, sedatives, expectorants, antihistamines (e.g., rhinitis medicines, motion sickness medicine, allergy medicine).
  • Avoid driving or operating machinery after taking this drug (may cause sleepiness).
  • Do not drink alcohol before or after taking this drug.
  • Do not use this medicine for extended periods.

Storage Instructions:

  • Store in a cool place with low humidity, away from direct sunlight.
  • Keep out of reach of children.
  • Do not transfer to other containers to avoid misuse or deterioration.
  • If a pack is opened, fold the opening and store it for no more than 2 days.
  • Do not take past the expiration date.

Consultation:

Consult a physician, pharmacist, or registered salesperson before use if you:

  • Are undergoing medical treatment.
  • Are pregnant or suspect pregnancy.
  • Are breastfeeding.
  • Are elderly.
  • Have had allergic reactions to drugs.
  • Have symptoms like hyperthermia or difficulty urinating.
  • Have conditions such as thyroid disease, diabetes, heart disease, hypertension, liver disease, kidney disease, gastric/duodenal ulcers, or glaucoma.

Adverse Reactions:

Discontinue use and consult a physician if you experience:

  • Skin: Rash/redness, itching
  • Gastrointestinal: Nausea/vomiting, loss of appetite
  • Neuropsychiatric: Dizziness
  • Respiratory: Shortness of breath, breathing difficulties
  • Urinary: Difficulty urinating
  • Other: Excessive temperature decrease

Serious Reactions (seek medical attention immediately):

  • Anaphylaxis: Itching, hives, hoarseness, sneezing, itchy throat, breathing difficulties, palpitations, confusion
  • Stevens-Johnson Syndrome or Toxic Epidermal Necrolysis: Fever, eye redness, eye discharge, lip erosion, pain in the throat, widespread skin rash, small pimples, malaise, anorexia
  • Drug-Induced Hypersensitivity Syndrome: Skin redness, rash, fever, malaise, swollen lymph nodes
  • Liver Failure: Fever, itching, rash, jaundice, brown urine, malaise, loss of appetite
  • Kidney Disorders: Fever, rash, reduced urine output, edema, malaise, joint pain, diarrhea
  • Interstitial Pneumonia: Shortness of breath, dry cough, fever
  • Asthma: Wheezing, difficulty breathing
  • Aplastic Anemia: Bruises, nosebleeds, bleeding gums, fever, pale skin, fatigue, shortness of breath, dizziness, blood in urine
  • Agranulocytosis: High fever, chills, sore throat

Common Symptoms to Watch For:

  • Dry mouth, drowsiness

If symptoms persist or worsen, stop taking the drug and consult a physician or pharmacist.